MathSciNet Relay Station
MathSciNet bibliographic data
MR1635888 05B40 (82B20)
Ciucu, Mihai An improved upper bound for the $3$-dimensional dimer problem. Duke Math. J. 94 (1998), no. 1, 1–11.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement